MathSciNet Relay Station
MathSciNet bibliographic data
MR783978 35L65 (45D05 73F15)
Malek-Madani, Reza; Nohel, John A. Formation of singularities for a conservation law with memory. SIAM J. Math. Anal. 16 (1985), no. 3, 530–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement